# SDR VNAA0203021

- Difficulty date: March 13, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 17,295 hours, 15,479 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF, THE CREW RECEIVED A VNAV SYSTEM FAIL INDICATION AND ABORTED TAKEOFF.  BEFORE THE AIRCRAFT CLEARED THE RUNWAY THE SYSTEM RESET ITSELF.  THE CREW CALLED MAINTENANCE CONTROL AND WAS TOLD TO TRY ANOTHER TAKEOFF ATTEMPT IF ALL SYSTEMS WERE WORKING.  FLIGHT 4092 THEN ATTEMPTED ANOTHER TAKEOFF.
